# SDR USAA2010040690723

- Difficulty date: April 1, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 37,226 hours, 12,367 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: D5211127620000
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EES - DIMENSION "B" IS OUT OF ADJUSTMENT BETWEEN PERCUSSION BELLCRANK FINGER & DOOR DAMPER STRIKER AT AFT SERVICE DOOR.  PERFORMED ADJUSTMENT CLEARANCE BETWEEN PERCUSSION BELLCRANK FINGER & DOOR DAMPER STRIKER AT AFT SERVICE DOOR IAW A319 AMM 52-13-14-820-052.
